# SDR C2XA05IA074

- Difficulty date: May 27, 2004
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 15,872 hours, 11,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSP FOUND EXIT LIGHTS WERE INOP.  MX RESET SYSTEM.   OPS CHECKED EXIT LIGHTS WITH NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
